mischa

Members
  • Content count

    1
  • Joined

  • Last visited

Community Reputation

1 Neutral

About mischa

  • Rank
    Newbie
  1. Hello, I'm new to the forum. For the last few weeks, I've been tapering off of approximately 30/40mg of Adderall a day after taking daily for around 10months. I don't know if this is pertinent to my questions, but I'm 5'6" weigh about 90lbs and take 75mg of Prisique for anxiety. Initially, Adderall was a Godsend. I was so efficient and energetic, but shortly after starting to take it daily, I began experiencing many adverse side effects, including the onset of Raynauds syndrome. My fingers swelled in the mornings, and my nails and nailbeds decayed from lack of circulation. I also began experiencing extreme exhaustion, which was only alleviated once I took my Adderall. Eventually, I started increasing my dose. Although my Rx was for 30mg a day, initially, I could get away w/ 10 then 20mg; then, I had to go to 30mg and finally approx 40mg. I was never sure exactly how much I was taking bc I would break the pills to take more w/o having to take a whole pill. About five months ago, the sleepiness was so bad I consulted a sleep specialist assuming that I had a sleep disorder that explained my extreme exhaustion. After a sleep study, I was diagnosed with mild sleep apnea but was advised by the Dr., that due to the level of my tiredness, there was likely something else beyond the sleep apnea contributing as well. Although my prescribing psychiatrist assured me that I would not experience side effects, specifically tiredness, while on or coming off Adderall. Through a series of events, which I won't delve into, I started to think my Adderall was contributing or causing my exhaustion. After this revelation, approx a month ago, I began gradually tapering off the Adderal. I'm not down to 10mg a day and took my first approx 7mg dose today. The problem is I am the mother of 4 boys under the age of 5; 4yrs, 3yrs and 2yr old twins. Due to my extreme exhaustion (to say nothing of the brain fog and confusion), I am barely able to parent them. I have no energy whatsoever. Don't get me wrong; they are well cared they eat 3 squares a day, take showers, have clean clothes, but otherwise, I'm pretty much a sorry excuse for a parent. I'm irritable; I have no energy to play, have fun, or even laugh with them. I could honestly fall asleep standing up. \ I'm simultaneously terrified to continue taking or tapering off Adderall To this end, I have some questions. 1. Can Adderall be at the root of my exhaustion even before I started tapering off it? Has anyone else had a similar experience? 2. If I continue to taper down and eventually go off Adderall altogether, how long will it take to stop feeling so exhausted, irritable, confused, foggy, but particularly exhausted? 3. Is there any kind of supplement I can take that will alleviate some of the exhaustion? 4. Is there anything I should avoid doing or taking bc it can increase or prolong my fatigue? Thank you for reading and your much-needed advice.